MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number EPH04
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Batch #: unknown.Only event year is known: 2020.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.
 
Event or Problem Description
It was reported that during an unknown procedure, the eph04 started to suck unexpectedly without activation.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/16/2020.H6 component code: others (g07).Investigation summary: the device was returned with no apparent damage.The instrument was tested for continuity and was found to be conforming.No continuous activation occurred during functional testing.  there were no anomalies noted with the functionality of the device.The device was disassembled to inspect the internal components, no evidence was found that could have caused the reported activation issues.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.This report is not intended to deny that you experienced a problem with the device.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10792113
Report Number3005075853-2020-05773
Device Sequence Number3657261
Product Code GCJ
UDI-Device Identifier10705036001874
UDI-Public10705036001874
Combination Product (Y/N)N
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberEPH04
Device Catalogue NumberEPH04
Device Lot NumberT40180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/16/2020
Patient Sequence Number1